# SDR CALA9801007

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN WEB AT STA 589 ON LT SIDE OF FUSELAGE.  THE CRACK WAS STOP DRILLED, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-3, 51-30-2, AND 53-10-2.
